# SDR 20010604CW015

- Difficulty date: March 19, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N246T
- Make and model: Gulstm 690A
- Aircraft serial: 11254
- Propeller: Hartzl HCB3TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Clamp
- Part number: HCB37N5
- Part serial: BV3280
- Condition: Corroded
- Location: Propeller
- Part time: 560 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN CLAMPS AND BEARING RACES, REJECTED ALL 3 CLAMPS AND 1 RACE.
